It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lynne on August 05, 2000 at 13:31:04:

Last year I went on a low carbohydrate diet and had a very successful weight loss -- 38 pounds in 6 months, or an average of 1-1/2 lbs per week. My cholesterol dropped dramatically because of the weightloss but before long it began to creep up again, likely because I am no where near my ideal weight. So I began taking Pravachol.

I gave myself a break from dieting for several months and now I am back on my low carbohydrate diet. However, I am getting absolutely NO results, no weight loss at all. I am trying to determine if this has anything to do with the diet itself or the introduction of Pravachol to my system.

Has anyone else out there experienced difficulty losing weight, despite a serious dieting effort, while taking any of the statin drugs? If so, do you have any ideas or suggestions? Thanks, Lynne

Follow Ups

All times are GMT -7. The time now is 09:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!